Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 12, No. 3

pp. 319—478(September 2016)                 Contents


Generalized interval valued anti fuzzy ideals in near-rings

N. Thillaigovindan, V. Chinnadurai, K. Lenin Muthu Kumaran

Pages  319-333

Download(s) [PDF]    


Analytical solutions of fuzzy partial differential equations

H. Rouhparavar

Pages  335-350

Download(s) [PDF]    


Some properties of vector sum and scalar multiplication of soft sets over a linear space

Sanjay Roy, T. K. Samanta

Pages  351-359

Download(s) [PDF]    


On fuzzy supra-preopen sets

Hakeem A. Othman

Pages  361-371

Download(s) [PDF]    


A study on lower interval probability function based decision theoretic rough set models

Sharamistha Bhattacharya Halder, Kalyani Debanath

Pages  373-386

Download(s) [PDF]    


Some -constrction results using CLRg proprty in probabilistic and fuzzy metric spaces

Binayak S. Choudhury, Pradyut Das, P. Saha

Pages  387-395

Download(s) [PDF]    


Introduction to neutrosophic nearrings

S. A. Akinleye, E. O. Adeleke, A. A. A. Agboola

Pages  397-410

Download(s) [PDF]    


Some fixed point theorems on -fuzzy metric spaces

Arunima Majumder, T. Bag

Pages  411-417

Download(s) [PDF]    


Prim's algorithm for solving minimum spanning tree problem in fuzzy environment

Arindam Dey, Anita Pal

Pages  419-430

Download(s) [PDF]    


Applications of soft intersection sets in -near-rings

Saleem Abdullah, Kostaq Hila, Wafa S. Al Shammakh Muhammad Naeem

Pages  431-447

Download(s) [PDF]    


Solving fourth order fuzzy differential equation by fuzzy Laplace transform

Latif Ahmad, Muhammad Farooq, Saleem Abdullah

Pages  449-468

Download(s) [PDF]    


Intuitionistic fuzzy Zweier I-convergent sequence spaces defined by Orlicz function

Vakeel A. Khan, Ayhan Esi, Yasmeen

Pages  469-478

Download(s) [PDF]